Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Regular $ \mathcal{D}$-classes in semigroups


Authors: D. D. Miller and A. H. Clifford
Journal: Trans. Amer. Math. Soc. 82 (1956), 270-280
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0078379-0
MathSciNet review: 0078379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0078379-0
Article copyright: © Copyright 1956 American Mathematical Society